# SDR IPXA2019030839818

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 983 hours, 157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EICAS MESSAGE:EMER LIGHTS WITH LIGHT SWITCH ARMED OR OFF. OP'S CHK'D EMER LIGHT SYSTEM PER MM 33-51-00/501. OP'S GOOD AT THIS TIME, GOOD FOR SVC.
